# SDR CALA9700764

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14245
- Make and model: Boeing 7372C0
- Aircraft serial: 20074
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN FLOOR WEB CORRODED AT STA 1016 RBL 15.  THE CORRODED AREA WAS CUT OUT, A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-40-2.
